# SDR 010204

- Difficulty date: July 23, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N6506G
- Make and model: Cessna T210N
- Aircraft serial: 21064406
- Aircraft time: 4,768 hours
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Relief Valve
- Part number: C4820020108
- Part serial: DJ010919
- Condition: Failed
- Location: Induction System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TCM REBUILT ENGINE WAS INSTALLED INTO THIS AIRCRAFT WITH ALL THE ASSOIATED NEW PARTS.  THE AIRCRAFT COULD NOT ACHIVE 36.5 IN. AT 2700 RPM FOR TAKEOFF POWER. ALL INDICATING INSTRUMENTS WERE VERIFIED FOR CALIBRATION.  WE INSTALLED THE OLD ABSOLUTE PRESSURE RELIEF VALVE AND OBTAINED 36.5 IN. EASILY.
